Estimation paramétrique d'un processus de diffusion avec retards
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, p. 95-106
@article{AIHPB_1992__28_1_95_0,
     author = {Kutoyants, Yu. A. and Mourid, T. and Bosq, Denis},
     title = {Estimation param\'etrique d'un processus de diffusion avec retards},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {1},
     year = {1992},
     pages = {95-106},
     zbl = {0757.62042},
     mrnumber = {1158739},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1992__28_1_95_0}
}
Kutoyants, Yu. A.; Mourid, T.; Bosq, D. Estimation paramétrique d'un processus de diffusion avec retards. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 1, pp. 95-106. http://www.numdam.org/item/AIHPB_1992__28_1_95_0/

[1] J. Hajek, Local Asymptotic Minimax and Admissibility in Estimation, Proceedings of the sixth Berkeley Symposium on Math. Statist. and Proba., Univ. Calif. Press, Berkeley, vol. 1, 1972, p. 175-194. | MR 400513 | Zbl 0281.62010

[2] I.A. Ibragimov et R.Z. Hasminski, Statistical Estimation: Asymptotic Theory, Springer, New York, 1981. | MR 620321 | Zbl 0467.62026

[31] Yu.A. Kutoyants, Parameter Estimation for Stochastic Process, Berlin, Heldermann, 1984. | MR 777685 | Zbl 0542.62073

[32] Yu.A. Kutoyants, An Example of Estimating a Parameter of a Nondifferentiable Drift, Theory Proba. Appl., vol. 33, n° 1, 1988, p. 175-179. | MR 940007 | Zbl 0665.62087

[4] R.S. Liptzer et A.N. Shiryaev, Statistics of Random Processes, vol. I, Springer, New York, 1977. | Zbl 0364.60004

[5] M.B. Priestley, Spectral Analysis and Times Series, vol. 1, Academic Press, 1981. | MR 628735 | Zbl 0537.62075

[6] D.G. Korenevsky, Stability of Dynamical Systems Under Random Perturbation of Parameters, Algebric Criteries, Kiev, Naukova Dumka., 1989 (en russe). | MR 1038035 | Zbl 0769.93081